MAUDE Adverse Event Report: KERI MEDICAL SA TOUCH® - CMC1 PROSTHESIS; TOUCH® - CMC1 PROSTHESIS OFFSET NECK 15° - 10MM - L

KERI MEDICAL SA TOUCH® - CMC1 PROSTHESIS; TOUCH® - CMC1 PROSTHESIS OFFSET NECK 15° - 10MM - L
Model Number TOUCH® - CMC1 PROSTHESIS OFFSET NECK 15° - 10MM - L
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 09/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event could be confirmed, since the affected device was returned for investigation.The most probable root cause of this failure appears to be primarily related to the patient's profile, including their activity as a carpenter, which subjected the prosthesis to stresses not recommended in the information for use.The identified root cause represents the most likely explanation based on current evidence and does not constitute definitive proof of causality.
 
Event or Problem Description
It was reported that a male patient (1.90m, 120kg, carpenter, born in 1968) came for pain, rubbing and grinding at his right hand.A revision surgery occurred during which the neck was replaced.Cysts has been found but the cup was well fixed.

Brand Name
TOUCH® - CMC1 PROSTHESIS
Common Device Name
TOUCH® - CMC1 PROSTHESIS OFFSET NECK 15° - 10MM - L
Manufacturer (Section D)
KERI MEDICAL SA
5 chemin du pre-fleuri
plan-les-ouates, 1228
SZ  1228
Manufacturer (Section G)
KERI MEDICAL FRANCE
34 rue antoine redier
archamps, 74160
FR   74160
Manufacturer Contact
camille miletto
5 chemin du pre-fleuri
plan-les-ouates, 1228
SZ   1228
MDR Report Key23520960
Report Number3024706750-2025-00016
Device Sequence Number18568152
Product Code SFA
UDI-Device Identifier07640181160068
UDI-Public07640181160068
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
P240020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date12/01/2025
Device Model NumberTOUCH® - CMC1 PROSTHESIS OFFSET NECK 15° - 10MM - L
Device Catalogue NumberNTO1510
Device Lot NumberX6534
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2025
Initial Report FDA Received Date11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexMale
Patient Weight120 KG